# SDR QXEA2020101200300

- Difficulty date: October 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 9,179 hours, 5,567 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bearing
- Condition: Missing
- Location: Emer Gear Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE LANDING GEAR EMERGENCY DOOR RETENTION BEARING/LOCK BEARING IS MISSING.  DOOR CANNOT BE SECURED CLOSED.  REMOVED FROM SERVICE.  FOUND MISSING RETENTION BEARING.  REMOVED AND REPLACED COCKPIT FLOOR PANEL NR 6 LANDING GEAR EMERGENCY DOOR, IAW E175 AMM 53-01-37-000-801-A/53-01-37-400-801-A.  ALTERNATE LANDING GEAR DOOR NOW OPERATES PROPERLY.  AIRCRAFT GOOD FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
